# SDR SWAA2025111836405

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N8875B
- Make and model: Boeing 737-8
- Aircraft serial: 67918
- Aircraft time: 8,036 hours, 4,354 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Erratic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL FLOWS LT & RT BOTH FLUCTUATING ERRATICALLY AFFECTING BOTH ENGINE N1 EGT, N2 BETWEEN 14-19000 FT IN CLIMB.  PER POWERPLANT ENGINEERING PERFORMED IDLE RUN ON NR 1 & 2 ENGINES IAW AMM 71-00-00 & EEC TESTS PER AMM 71-00-00. TESTS GOOD. NO FAULTS NOTED.
